# SDR CA140620005

- Difficulty date: June 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AT TAKE OFF POWER, THE PILOT OBSERVED PROPELLER SPEED AND TORQUE FLUCTUATIONS. DURING THE TROUBLESHOOTING, THE OVERSPEED GOVERNOR WAS CHANGED AND FLUCTUATIONS PERSISTED. TROUBLESHOOTING IS ONGOING.
